# SDR DALA2022110407150

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 76,748 hours, 32,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 DURRING SVC CK FOUND 3 AISLE OVERHEAD EMERG LIGHTS INOP @ ROW 25 -30. CORRECTIVE ACTION: REMOVED & REPLACED BATTER CHGR & BATTERY CKS GOOD REF B757 AMM 33-51. (9692733)
